MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30GA 1/2IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30GA 1/2IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305107
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
The needles come out damaged the liquid of the product does not come out.I list the batches reported on the dates indicated.One reported this month is added.Date: lot: 26/08/2024, 3179292, 16/09/2024, 3179292, 06/11/2024, 20230331, 25/11/2024, 3284681, 12/12/2024, 3284681, 21/01/2025, 3271799.
 
Additional Manufacturer Narrative
It was reported the liquid of the product does not come out.As a sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, two photos and one video was provided for evaluation by our quality team.The photos show the bottom part of a needle hub in an opened packaging blister.The top web has lot 3284681.The packaging blister was opened by pushing the needle hub thorough the packaging blister top web, instead of pulling the packaging blister top and bottom webs apart.The video provided shows a needle assembly with no plastic shield assembled to a syringe.There is a hand pushing the plunger rod and no solution is expelled through the needle tip.No other information could be obtained from the photos or video.It could be possible, when pushing the needle hub through the packaging top web, particles were introduced that induced the needle clogging reported.A device history record review was completed for provided material number 305107, lots 3179202, 3284681, 3209281 and 3271799.The review did not reveal any detected quality issues during the production of these lots that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Based on the investigation and with the video sample analysis the symptom reported by the customer is confirmed.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE 30GA 1/2IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21442744
Report Number1911916-2025-00138
Device Sequence Number7761930
Product Code FMI
UDI-Device Identifier00382903051076
UDI-Public(01)00382903051076(11)230628(17)280831(10)3179202
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305107
Device Lot Number3179202
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown